# SDR YENA201710180845

- Difficulty date: October 18, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 62,484 hours, 22,518 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 1ABC INOPERATIVE.   FOUND A BROKEN WIRE AT CONNECTOR VC5751A.  REMOVED & REPLACED WIRE HARNESS. OPS NORMAL IAW AMM 33-51-00-710--001-A.
